# SDR SWAA2024061186760

- Difficulty date: May 17, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551GB HAS A BULB SEAL RETAINING BRACKET CRACKED ON THE OUTBOARD CORNER.<[01] REMOVED AND REPLACED BULB SEAL RETAINING BRACKET PER SOPM 20-50-01.;[02] INSPECTION C/W
